CSpace
INTERPOLATION BY SPLINES ON FINITE AND INFINITE PLANAR SETS
CHEN, HL
1984
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume5Issue:3Pages:375-390
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TL09800013
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28668
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HL. INTERPOLATION BY SPLINES ON FINITE AND INFINITE PLANAR SETS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1984,5(3):375-390.
APA CHEN, HL.(1984).INTERPOLATION BY SPLINES ON FINITE AND INFINITE PLANAR SETS.CHINESE ANNALS OF MATHEMATICS SERIES B,5(3),375-390.
MLA CHEN, HL."INTERPOLATION BY SPLINES ON FINITE AND INFINITE PLANAR SETS".CHINESE ANNALS OF MATHEMATICS SERIES B 5.3(1984):375-390.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HL]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.